# SDR USAA2011041291484

- Difficulty date: April 6, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: 571
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - LEFT WING NR 2 SLAT LOWER SKIN HAS 2 CRACKS, 31 INCHES TO 42 INCHES FROM THE INBOARD END AND 36 INCHES TO 41 INCHES FROM THE OUTBOARD END.  REPAIRED LEFT WING NR 2 SLAT LOWER SKIN, 31 INCHES TO 42 INCHES FROM THE INBOARD END AND 36 INCHES TO 41 INCHES FROM THE OUTBOARD END IAW 737 SRM 57-43-01 REPAIR 6.
